# SDR CALA2014062700815

- Difficulty date: June 26, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 43,943 hours, 14,331 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Part serial: 7754
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 MLG BRAKE DAMAGED.  REPLACED NR 1 MLG BRAKE IAW AMM 32-41-41-000-801 & 32-41-41-400-8 0.  ROTABLE PARTS CHANGE WAS INDICATED TT 1528254  SN OFF 07754 BRAKE, MLG, STE OFF 58-3241-9-0001 7754 ON 58-3241-9-0001 1080.
